CFP last date
20 August 2024
Call for Paper
September Edition
IJCA solicits high quality original research papers for the upcoming September edition of the journal. The last date of research paper submission is 20 August 2024

Submit your paper
Know more
Reseach Article

Common Fixed Point for R-weak Commutative Mappings without Continuity in Fuzzy Metric Spaces

by Deepti Thakur, Rajinder Sharma
International Journal of Computer Applications
Foundation of Computer Science (FCS), NY, USA
Volume 55 - Number 12
Year of Publication: 2012
Authors: Deepti Thakur, Rajinder Sharma
10.5120/8809-3100

Deepti Thakur, Rajinder Sharma . Common Fixed Point for R-weak Commutative Mappings without Continuity in Fuzzy Metric Spaces. International Journal of Computer Applications. 55, 12 ( October 2012), 27-30. DOI=10.5120/8809-3100

@article{ 10.5120/8809-3100,
author = { Deepti Thakur, Rajinder Sharma },
title = { Common Fixed Point for R-weak Commutative Mappings without Continuity in Fuzzy Metric Spaces },
journal = { International Journal of Computer Applications },
issue_date = { October 2012 },
volume = { 55 },
number = { 12 },
month = { October },
year = { 2012 },
issn = { 0975-8887 },
pages = { 27-30 },
numpages = {9},
url = { https://ijcaonline.org/archives/volume55/number12/8809-3100/ },
doi = { 10.5120/8809-3100 },
publisher = {Foundation of Computer Science (FCS), NY, USA},
address = {New York, USA}
}
%0 Journal Article
%1 2024-02-06T20:57:41.408155+05:30
%A Deepti Thakur
%A Rajinder Sharma
%T Common Fixed Point for R-weak Commutative Mappings without Continuity in Fuzzy Metric Spaces
%J International Journal of Computer Applications
%@ 0975-8887
%V 55
%N 12
%P 27-30
%D 2012
%I Foundation of Computer Science (FCS), NY, USA
Abstract

This paper deals with some results on common fixed point theorems in fuzzy metric spaces generalizing the earlier results of Pant [20], Som [28], [29] and Vasuki [30] by removing the assumption of continuity.

References
  1. Bose, B. K. and Sahani, D. Fuzzy mappings and fixed point theorems. Fuzzy Sets and Systems, 21 (1987), 53- 58.
  2. Butnariu, D. Fixed points for fuzzy mappings. Fuzzy Sets and Systems, 7(1982), 191-207.
  3. Chang, S. S. Fixed point theorem for fuzzy mappings. Fuzzy Sets and Systems, 17(1985), 181-187.
  4. Chang, S. S. , Cho, Y. J. , Lee, B. S. and Lee, G. M. Fixed degree and fixed point theorems for fuzzy mappings. Fuzzy Sets and Systems, 87(3) (1997), 325-334.
  5. Cho, Y. J. Fixed points in fuzzy metric spaces. J. Fuzzy Math. 5(4) (1997), 949- 962.
  6. Cho, Y. J. , Pathak, H. K. , Kang, S. M. and Jung, J. S. Common fixed points of compatible maps of type (?) on fuzzy metric spaces. Fuzzy Sets and Systems, 93(1998), 99-111.
  7. Deng, Z. K. Fuzzy pseudo metric spaces. J. Math. Anal. Appl. 86(1982), 74-95.
  8. Ercez, M. A. A metric space in fuzzy set theory. J. Math. Anal. Appl. 69 (1979), 205-230.
  9. George, A. and Veeramani, P. On some results in fuzzy metric spaces. Fuzzy Sets and Systems, 64 (1994), 395- 399.
  10. Grabiec, M. Fixed point in fuzzy metric space. Fuzzy Sets and Systems, 27(1988), 385-389.
  11. Heilpern, S. Fuzzy mappings and fixed point theorems. J. Math. Anal. Appl. 83(1981), 566-569.
  12. Jungck, G. Commuting mappings and fixed points. Amer. Math. Monthly, 83(1976), 261-263.
  13. Jungck, G. Compatible mappings and common fixed points. Internat. J. Math. Math. Sci. 9(1986), 771-779.
  14. Jungck, G. , and Rhoades, B. E. Fixed point for set valued functions without continuity. Indian Journal of Pure and Applied Maths. 29(3)(1998), 227-238.
  15. Kaleva, O. The completion of fuzzy metric spaces. J. Math. Anal. Appl. 109(1985), 194- 198.
  16. Kaleva, O. and Seikkala, S. On fuzzy metric spaces. Fuzzy Sets and Systems, 12(1984), 215-229.
  17. Kramosil, I. and Michalek, J. Fuzzy metric and statistical metric spaces. Kybernetika, 11(1975), 336- 344.
  18. Lee, B. S. , Cho, Y. J. and Jung, J. S. Fixed point theorems for fuzzy mappings and application. Comm. Korean Math. Sci. 11(1966), 89-108.
  19. Mishra, S. N. , Sharma, N. and Singh, S. L. Common fixed points of maps in fuzzy metric spaces. Internat. J. Math. Math. Sci. 17(1994), 253-258.
  20. Pant, R. P. R-weak commutativity and fixed points. Soochoo J. Math. 25(1999), 37-42.
  21. Sessa, S. On weak commutativity condition of mappings in a fixed points considerations. Publ. Inst. Mat. 32(46) (1982), 149-153.
  22. Sharma, Sushil Common fixed point theorems in fuzzy metric spaces. Fuzzy set. syst. 125 (2001), 1-8.
  23. Sharma, Sushil Common fixed point theorems in fuzzy metric space. Fuzzy Sets and Systems, 127 (2002), 345-352.
  24. Sharma, Sushil and Bagwan, A. Common fixed point theorem for six mappings in Menger spaces. Fasciculi Mathematici, 37(2007), 67-77.
  25. Sharma, Sushil and Deshpande, B. Common fixed point theorems for contractive and R- weakly commuting maps. J. Bangladesh Acad. Sci. 25, 2 (2001), 1-9.
  26. Sharma, Sushil and Deshpande, B. Common fixed point for weakly compatible mappings without continuity in fuzzy metric spaces. East Asian Math. J. 18, 2(2002) 183-193.
  27. Sharma, Sushil and Deshpande, B. Common fixed points without continuity in fuzzy metric spaces. J. Pure & Applied Math. 12, 4 (2005), 289-306.
  28. Som, T. Some fixed point theorems on metric and Banach spaces. Indian J. Pure Appl. Math. 16:6 (1985), 575-585.
  29. Som, T. Some results on common fixed point in fuzzy metric spaces. Soochow J. Math. 33:4 (2007), 553-561.
  30. Vasuki, R. Common fixed points for R-weakly commuting maps in fuzzy metric spaces. Indian J. Pure Appl. Math. 30: 4 (1999), 419-423.
  31. Zadeh, L. A. Fuzzy sets Inform Control 8(1965), 338- 353.
Index Terms

Computer Science
Information Sciences

Keywords

Common fixed point Fuzzy metric space R-weak commutative mappings